.

Cops: Man ODs on Heroin in Massapequa

Nassau County Police made an emergency rescue in Massapequa Thursday for a man who had reportedly overdosed on heroin.

Cops responded to a 911 call at 2:15 p.m. at a Massapequa emergency medical center and found a 29-year-old man unresponsive.

A Nassau EMT administered a dose of Narcan to counteract the drugs in the victim's system, cops said. The dosage revived the victim who was then transported to a nearby hospital for treatment.

Specific details regarding the location of the incident and the victim are being withheld to protect his identity, police stated.

ed June 01, 2014 at 09:00 AM
GREAT WORK NCPD!
People Crack Me Up June 05, 2014 at 10:30 AM
LT it's called "patrolling" so they make their presence known. Like driving up and down the blocks where the actual crimes are happening not sitting in the train station parking lot 4-5 cop cars wide for an hour at a time. I'm sure those cars in the train parking lot are safe. Of wait MTA has their own police for that. As for you thinking I don't know what they're doing looks like you're the one assuming since I know dozens of cops from the business I own and that's exactly what they SAY they are doing. Just a boring night sitting around. Unquote
Massa June 05, 2014 at 05:07 PM
This drug problem is way out of control. It is in our schools and we have addicts breaking into cars and stealing everyday, overdosing.This area is getting worse and NO one seems to have any answers. It is very sad that no one has a solution.
knee jerk June 15, 2014 at 10:08 AM
Hey Massa, I thought YOU had all the answers.
Massa June 15, 2014 at 03:54 PM
Did I ever say I have all the answers? What is your solution to the problem?

Boards

More »
Got a question? Something on your mind? Talk to your community, directly.
Note Article
Just a short thought to get the word out quickly about anything in your neighborhood.
Share something with your neighbors.What's on your mind?What's on your mind?Make an announcement, speak your mind, or sell somethingPost something
See more »